skip to main content

Tylenol for Children Pain + Fever Infants Cherry Cherry -- 2 fl oz


Tylenol for Children Pain + Fever Infants Cherry Cherry
  • Our price: $10.49

In stock
View Similar Products
  • +

Added to My List as a guest.

Your guest list will be saved temporarily during your shopping session.

Sign in to add items to your saved list(s).

1 item added to your list

Tylenol for Children Pain + Fever Infants Cherry Cherry -- 2 fl oz

Oops! Something went wrong and we were unable to process your request. Please try again.

Due to high demand, there is a max purchase quantity on this item.

Tylenol for Children Pain + Fever Infants Cherry Cherry Description

  • Acetaminophen 160 mg per 5 mL
  • Oral Suspension
  • Pain Reliever-Fever Reducer
  • Dye Free
  • Ibuprofen Free
  • Alcohol Free
  • Aspirin Free
  • Simple Measure®
  • Made in USA

Reduce your baby’s fever and reduce pain, including teething pain with Infants’ TYLENOL Oral Suspension. Containing 160 milligrams of acetaminophen per 5 milliliters, this dye-free product temporarily reduces fever and helps minor aches and pains due to the common cold, flu, sore throat, headache, and toothache. This cherry-flavored product works without upsetting little stomachs and comes in an oral suspension that makes administration easy.


Directions

Directions: This product does not contain directions or complete warnings for adult use. Do not give more than directed (see overdose warning). Shake well before using. mL=milliliter. Find right dose on chart. If possible, use weight to dose; otherwise, use age. Push air out of syringe. Insert syringe tip into bottle opening. Flip bottle upside down. Pull yellow part of syringe to correct dose. Dispense liquid slowly into child's mouth, toward inner cheek. Repeat dose every 4 hours while symptoms last. Do not give more than 5 times in 24 hours. Replace cap tightly to maintain child resistant. Attention: Use only enclosed syringe specifically designed for use with this product. Do not use any other dosing device. Under 2 Years (Under 24 lbs): Ask a doctor. 2-3 Years (24-35 lbs): 5 ml dose (or as directed by a doctor).Uses: Temporarily: reduces fever helps minor aches and pains due to: the common cold; flu; headache; sore throat; toothache.

Free Of
Ibuprofin, Alcohol, Aspirin, Dye.

*These statements have not been evaluated by the Food and Drug Administration. This product is not intended to diagnose, treat, cure, or prevent any disease.


Ingredients: Active Ingredients: In Each 5 ml: Acetaminophen (160 mg). Purpose: Pain Reliever/Fever Reducer. Inactive Ingredients: Anhydrous Citric Acid, Flavors, Glycerin, Microcrystalline Cellulose and Carboxymethylcellulose Sodium, Potassium Sorbate, Purified Water, Sorbitol Solution, Sucralose, Sucrose, Xanthan Gum.
Warnings

Liver warning:  This product contains acetaminophen.  Severe liver damage may occur if your child takes more than 5 doses in 24 hours, which is the maximum daily amount, with other drugs containing acetaminophen.  Allergy alert:  acetaminophen may cause severe skin reactions.  Symptoms may include:  skin reddening, blisters, rash, if a skin reaction occurs stop use and seek medical help right away.  Sore throat warning:  if sore throat is severe, persists for more than 2 days, is accompanied or followed by fever, headache, rash, nauseas, or vomiting, consult a doctor promptly. 

The product you receive may contain additional details or differ from what is shown on this page, or the product may have additional information revealed by partially peeling back the label. We recommend you reference the complete information included with your product before consumption and do not rely solely on the details shown on this page. For more information, please see our full disclaimer.

Vitacost is not responsible for the content provided in customer ratings and reviews. For more information, visit our Terms of Use.

Sign Up & Save

Get exclusive offers, free shipping events, expert health tips & more by signing up for our promotional emails.

  • Instant Online Service
  • 1-800-381-0759

    Monday-Friday 8am-9pm EST

    Saturday: 9:30am-6pm EST

    Sunday: Closed

Please enter a valid zip code
FLDC4
182248